# SDR UHLA2008110700006

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 8,040 hours, 4,456 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5941 MTY TO ATL ON DESCENT THE CREW RECEIVED A SLAT FAIL MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED THE AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE TROUBLE SHOT PER FIM, CLEARED INHIBITS AND CYCLED THE SLATS SEVERAL TIMES; OPS CHECKED GOOD.  THIS DISCREPANCY HAS NOT REPEATED THIS DATE 12/08/2008.
